# SDR AT9900026

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 230 & 235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND CORRODED CUSP WEBS AT FS 230 AND FS 235 LEFT HAND SIDE.  REPAIRED BOTH CORRODED CUSP WEB ANGLES BY REMOVING CORROSION, FABRICATING, AND INSTALLING NEW ANGLE DOUBLER IAW DC9 SRM 53-04, 53-01 FIG 1 AND AIRTRAN RES NR 982120 AND NR 982167.
